Skip to Content

What would happen if I took Xanax, oxycodone, ambien and FLUOXETINE all together?

Responses (3)

LaurieShay 1 May 2011

Hey Jayveemon,

The following describes all the possible interactions between your selected medications:

alprazolam ↔ fluoxetine
Applies to: Xanax (alprazolam), fluoxetine

MONITOR: Fluoxetine may increase plasma alprazolam concentrations, decrease alprazolam clearance, and increase the elimination half-life of alprazolam. The mechanism may be related to inhibition of CYP450 3A4 microsomal drug metabolism. This combination may impair psychomotor performance and reports have suggested that the risk of cardiac toxicity such as bradycardia may be increased.

MANAGEMENT: If fluoxetine and alprazolam must be used together, close observation is recommended for increased adverse effects. Patients should be warned about excessive drowsiness and potential adverse effects on their psychomotor and driving skills.

alprazolam ↔ oxycodone
Applies to: Xanax (alprazolam), oxycodone

arcanoidcyst16 3 May 2011

You would probably end up in a coma.Srry I know it sounds harsh but that is way 2 many sedatives at once my friend.Talk with a doctor if you have acess to those kind of drugs let him know he can tell you better than I can the side effects and the possible risk associated with those medications.Please take care of your self.
Best Wishes,arcanoidcyst16

blaze22 8 May 2011

Just like arachnoidcist said... What are you trying to do to yourself, knock yourself out for good... you need to go to this site and read up on the interactions of all these drugs and make your assumption based on what the info is telling you... I lost a very close friend just weeks ago, due to xanax and methadone who went into respiratory arrest and her children found her slumped over the stairs... This is all dangerous stuff that we are all on, but by so many different experiences in life, our own trials and errors, er visits, accidents, addictions and so on, we are able to help one another... this is the truth... I love this site, this site has brought me so much hope and other information that I was not aware of and I swear by it... get back with us soon... still breathing that is... be careful... do not overload your system, your heart, lungs and liver are working overtime at this point. o.k. Blaze22

arcanoidcyst16 13 May 2011

right on blaze!!!

blaze22 27 May 2011

checking up on our friend here, making sure that you are still with us hopefully, I made a foolish mistake, well, don't even know if what a mistake, but have just been released from the hospital due to not taking alot of my own advice. We all choose to either hit rock bottom, go about everything the hard way or listen to the ones that have studied this type of thing for years and have their degrees. Follow our protocols and quit trying to cheat death. Please keep strong and be careful because you are cared for and there are places to reach out when you feel dispair. You will be o.k. as long as you follow doctors orders and try to keep to lower dosage amounts opposed to thinking you are a horse, being knocked out on thorazine... just a little d.com humor... be careful. take care blaze22

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions